MathSciNet Relay Station
MathSciNet bibliographic data
MR2745646 (2012a:35269) 35Q53 (35B30 35G25 35R25)
Esfahani, Amin; Pastor, Ademir Ill-posedness results for the (generalized) Benjamin-Ono-Zakharov-Kuznetsov equation. Proc. Amer. Math. Soc. 139 (2011), no. 3, 943–956.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement